Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 75, NWS Springfield, MO

May 7, 2008Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at May 7, 2008, 2:07 PM CDT for Vernon County, Missouri. It took effect at May 11, 2008, 1:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 7, 2008, 2:07 PM CDT (19:07 UTC)
In effect from
May 11, 2008, 1:00 AM CDT
Expired
May 8, 2008, 4:01 AM CDT
In force
Issued by
NWS Springfield, MO
Flood severity
Minor

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 107 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Osage River near Schell City (SCZM7).

Action stage
28 ft
Minor stage
30 ft
Moderate stage
35 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 7, 12:44 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, May 7, 12:44 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1244 PM CDT WED MAY 7 2008

...UPDATE TO AVIATION...

.UPDATE...

A MASS OF MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDERSTORMS
CONTINUES TO PUSH NORTHEAST ACROSS THE CWA. STRONGER THUNDERSTORMS
ARE BEING FED BY ELEVATED CAPE ON THE ORDER OF 1400 TO 1600 J/KG
WITH A PARCEL INITIATING INVOF 850 HPA. HAVE ISSUED ISOLATED
SEVERE THUNDERSTORM WARNINGS...WITH A COUPLE SIG WX ALERTS AS WELL
FOR REPORTS OF DIME SIZE HAIL AND RADAR DETECTED VELOCITIES AROUND
50 KNOTS. THE DIME HAIL FELL FROM A CORE OF ABOUT 55 DBZ TO 25K
FT. CURRENT RADAR RAINFALL ESTIMATES ARE SLIGHTLY OVERESTIMATED
WITH THE TRUE RAINFALL AT APPROXIMATELY 80 PERCENT OF THE RADAR
ESTIMATE. REPORTS TO 1.60 INCHES HAVE BEEN RECEIVED OVER BARTON
COUNTY AS OF 11 AM...INCLUDING 1.20 INCHES IN 45 MINUTES IN LAMAR.

THIS INITIAL PRECIPITATION BLOB WILL CONTINUE NORTHEAST. A SLIGHT
DECREASE IN PRECIP COVERAGE AND INTENSITY WILL BE EVIDENT IN ITS
WAKE...CURRENTLY SHOWING UP OVER NORTHEAST OKLAHOMA...DUE TO UPPER
LEVEL CONVERGENCE BEHIND THE INITIAL SHORT WAVE ENERGY. SECONDARY
SHORT WAVE TROUGH IS HOT ON ITS HEALS...PRODUCING WIDESPREAD
MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDERSTORMS OVER THE
NORTHEASTERN TWO THIRDS OF OKLAHOMA. THIS ACTIVITY IS NOT EXPECTED
TO CHANGE MUCH AS IT WORKS INTO THE SGF CWA. THE POTENTIAL FOR AN
ISOLATED SEVERE STORM WILL LIKELY PERSIST AS MUCAPES MAINTAIN
THEMSELVES IN THE 1000 J/KG RANGE DESPITE A SLIGHT DECREASE IN
MIDLEVEL LAPSE RATES.

QUESTIONS ARISE AFTER THIS SECOND BIT OF ENERGY PUSHES THROUGH. THERE
IS CURRENTLY A SHARP EDGE TO THE REAR OF THE PRECIPITATION SHIELD
WITH SURFACE TEMPERATURES WARMING SLIGHTLY IN ADVANCE OF THE
SURFACE LOW PRESSURE CENTER. IT IS LIKELY THAT THIS TREND WILL
CONTINUE TO THE NORTHEAST AS THE SURFACE LOW EJECTS...PERHAPS
MAKING IT POSSIBLE TO ERODE SURFACE BASED INHIBITION OVER THE
SOUTHERN CWA DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.
WITH A MARKED INCREASE IN 0-1 AND 0-6 KM SHEAR DURING THIS
PERIOD...THERE IS STILL A CHANCE FOR SUPERCELL FORMATION...AND
HAVE KEPT THE POSSIBILITIES FOR ISOLATED TORNADOES IN THE FORECAST
OVER SOUTHERN ZONES FOR THIS REASON.

BARJENBRUCH

&&

.DISCUSSION...

A COMPLEX WEATHER SCENARIO CONTINUES TO EVOLVE EARLY WEDNESDAY.
THE REMNANTS OF A CONVECTIVE COMPLEX THAT DEVELOPED OVER KANSAS WAS
SPREADING INTO PORTIONS OF CENTRAL AND SOUTHERN MISSOURI EARLY
THIS MORNING. REGIONAL RADAR AND SATELLITE SHOW OTHER LARGE
CONVECTIVE CLUSTERS ACROSS THE PLAINS THAT HAD DEVELOPED IN
RESPONSE TO A BROAD LOW LEVEL JET AHEAD OF AN UPPER LOW TRACKING
OUT OF THE DESERT SOUTHWEST.

THIS POTENT SYSTEM WILL MIGRATE NORTHEASTWARD ACROSS THE SOUTHERN
PLAINS TODAY. INCREASING UPPER DIFFLUENCE WILL OVERSPREAD THE
REGION DURING THE DAY AND INTERACT WITH A STRENGTHENING LOW LEVEL
JET TO PROVIDE AMPLE LIFT FOR WIDESPREAD CONVECTION. EXPECT TO SEE
CLUSTERS OF CONVECTION DEVELOP FROM THE SOUTHERN PLAINS INTO THE
MISSOURI VALLEY THROUGH THE DAY...AND INITIALLY BECOME FOCUSED ALONG
A DEVELOPING FRONTAL ZONE AS SEEN IN THE PROGGED 925-850 MB WIND
FIELDS. THE AXIS OF MAXIMIZED MASS CONVERGENCE WILL EXTEND FROM
THE APPROACHING UPPER LOW INTO SOUTHEAST AND CENTRAL MISSOURI BY
THIS AFTERNOON. MODEL SOUNDINGS SUGGEST VERY EFFICIENT RAINFALL
PRODUCTION WITH NEARLY SATURATED AIRMASS THROUGH 400 MB AND
PRECIPITABLE WATER VALUES AROUND 1.5 INCHES. THE RISK OF FLASH
FLOODING WILL INCREASE DURING THE DAY PARTICULARLY FROM SOUTHEAST
KANSAS INTO THE LAKE OF THE OZARKS REGION AS REPEATED ROUNDS OF
CONVECTION ARE LIKELY TO DEVELOP.

A SURFACE LOW WILL DEVELOP OVER THE SOUTHERN PLAINS TODAY AND
TRACK INTO THE OZARKS TONIGHT WITH THE UPPER LOW. EXPECT A BAND OF
STRONG TO SEVERE CONVECTION TO DEVELOP ALONG THE ATTENDANT COLD
FRONT/DRY LINE AND SPREAD EAST INTO SOUTHERN MISSOURI LATE THIS
AFTERNOON AND EVENING. INSTABILITY WILL BE HAMPERED SOMEWHAT BY
CLOUD COVER AND ONGOING CONVECTION BUT SHEAR PROFILES WILL BECOME
MORE FAVORABLE WITH THE APPROACH OF THE UPPER LOW. MODEL SOUNDINGS
SUGGEST DAMAGING WINDS WILL BE THE PRIMARY THREAT WITHIN A LINEAR
COMPLEX THAT WILL SWEEP EAST ACROSS THE OZARK THIS EVENING.
ISOLATED TORNADOES CANNOT BE RULED OUT GIVEN THE ENHANCED LOW
LEVEL HELICITIES DUE TO BACKING LOW LEVEL WINDS AHEAD OF THE
APPROACHING SURFACE LOW AND LOW CONDENSATION LEVELS.

MEANWHILE AN AXIS OF MODERATE TO HEAVY RAINFALL IS PROGGED TO SET
UP WITHIN DEFORMATION ZONE ON THE NORTHERN SIDE OF THE UPPER LOW
TRACK. MODELS CONTINUE TO BRING THIS AXIS OF HEAVY RAINFALL ACROSS
SOUTHEAST KANSAS AND CENTRAL MISSOURI. HAVE FOLLOWED CLOSE TO HPC
AND MODEL GUIDANCE WHICH IS DEPICTING 3 TO 4 INCHES OF RAIN IN
THIS AREA. RAINFALL AMOUNT OF 1 TO 2 INCHES WILL BE MORE COMMON
FARTHER SOUTH. WHILE LOCALIZED FLOODING WILL BE POSSIBLE ANYWHERE
ACROSS THE MISSOURI OZARKS AND SOUTHEAST KANSAS...THE GREATEST
RISK OF SIGNIFICANT FLASH FLOODING WILL AFFECT AREAS GENERALLY
NORTH OF A NEOSHO TO ROLLA LINE WHERE A FLASH FLOOD WATCH REMAINS
IN EFFECT. SERIOUS FLASH FLOODING AS WELL AS RIVER FLOODING WILL
LIKELY DEVELOP IF THE FORECAST RAINFALL AMOUNTS MATERIALIZE.

SHOWERS WILL PERSIST INTO THURSDAY MORNING AS THE UPPER LOW PULLS
AWAY. A ZONAL FLOW PATTERN WILL SET UP IN THE WAKE OF THE EXITING
LOW AND BRING ANOTHER MINOR SHORTWAVE INTO THE PLAINS THURSDAY
NIGHT. MODELS CONTINUE TO DEPICT A CONVECTIVE COMPLEX THAT WILL
DEVELOP OVER KANSAS AND MOVE INTO SOUTHWEST FRIDAY EARLY FRIDAY.

ANOTHER MORE POTENT SHORTWAVE AND ASSOCIATED FRONT WILL SWEEP
ACROSS THE REGION SATURDAY BRINGING YET ANOTHER CHANCE OF
CONVECTION.

FOSTER

&&

.AVIATION...

FOR THE 18Z TAFS...HAVE KEPT IFR TO LIFT CEILINGS GOING THROUGH
MOST OF FORECAST FOR BOTH SPRINGFIELD AND JOPLIN AS AIRMASS
REMAINS HIGHLY SATURATED AHEAD OF ADVANCING UPPER LOW CURRENTLY
OVER WEST TEXAS. WILL KEEP TEMPO GROUPS GOING THROUGH MID TO LATE
EVENING AS ANOTHER CLUSTER OF STORMS DEVELOPING OVER CENTRAL AND
NORTHEAST OKLAHOMA MOVES NORTHEAST TOWARD THE AIRPORTS. THEREAFTER
WILL CARRY VICINITY THUNDER AND LET LATER SHIFTS GET MORE SPECIFIC
WITH STORM TIMING OVERNIGHT.

TERRY
&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 7, 12:09 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 PM CDT WED MAY 7 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1209 PM CDT WED MAY 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  NUMEROUS THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY
  RAINFALL...WIND GUSTS TO 50 MPH AND SMALL HAIL.

  A FEW SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH...HAIL TO THE SIZE OF HALF DOLLARS...AND
  POSSIBLY ISOLATED TORNADOES.

  TORRENTIAL RAINFALL AMOUNTS OF 2 TO 4 INCHES AND FLASH
  FLOODING.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL INCREASE THROUGH THE DAY ACROSS THE OUTLOOK
  AREA. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR ACROSS
  SOUTHERN MISSOURI...OR SOUTH OF A LINE FROM LAMAR TO ROLLA.

  DISCUSSION:

 NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE OVER THE
 SAME AREAS TODAY AS A STRONG STORM SYSTEM TRACKS OUT OF THE
 SOUTHERN PLAINS. A FEW SEVERE THUNDERSTORMS MAY BE EMBEDDED
 WITHIN THE WIDESPREAD ACTIVITY. WIND GUSTS TO 60 MPH AND HAIL TO
 THE SIZE OF QUARTERS WILL BE THE MAIN THREATS WITH THESE
 THUNDERSTORMS.

 THE POTENTIAL OF STRONG TO SEVERE STORMS WILL INCREASE LATE THIS
 AFTERNOON INTO THE EVENING HOURS AS WIND SHEAR INCREASES IN
 ADVANCE OF THE APPROACHING STORM SYSTEM...AND SURFACE LOW
 PRESSURE TRACKS INTO FAR SOUTHWESTERN MISSOURI. A LINE OF STRONG
 TO SEVERE STORMS WILL LIKELY MOVE OUT OF OKLAHOMA AND INTO
 SOUTHERN MISSOURI LATER THIS AFTERNOON AND EVENING. LOCALIZED
 DAMAGING WINDS TO 60 MPH AND HAIL TO THE SIZE OF HALF DOLLARS
 WILL BE THE PRIMARY THREATS WITH THESE STORMS. HOWEVER...AN
 ISOLATED TORNADO CANNOT BE RULED OUT...PARTICULARLY IF
 TEMPERATURES CAN WARM INTO THE 70S IN ADVANCE OF THIS
 THUNDERSTORM ACTIVITY.

 IN ADDITION...HEAVY RAINFALL WILL BECOME A SIGNIFICANT HAZARD
 WITH WIDESPREAD AMOUNTS OF 2 TO 4 INCHES LIKELY. LOCALIZED
 AMOUNTS TO 5 INCHES WILL BE POSSIBLE...ESPECIALLY ALONG AND NORTH
 OF INTERSTATE 44. FLASH FLOODING AND RIVER FLOODING WILL BE
 LIKELY ACROSS MUCH OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI
 OZARKS THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 FLOODING OF SMALL STREAMS...LOW WATER CROSSINGS...AND RIVERS MAY
 BE ONGOING THURSDAY.

 THUNDERSTORMS WILL BE POSSIBLE LATE THURSDAY NIGHT THROUGH SUNDAY. A
 FEW OF THESE STORMS MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
 EVENING ACROSS FAR SOUTHERN MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BARJENBRUCH

In the hours before

Local storm report, May 7, 12:50 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HEAVY RAIN       8 SE ROLLA              37.87N 91.67W
05/07/2008  M2.00 INCH       PHELPS             MO   BROADCAST MEDIA

            2 INCHES OF RAIN MEASURED AT NOON.

&&

BARJENBRUCH
Local storm report, May 7, 12:59 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1259 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     TSTM WND GST     6 NW SPRINGFIELD        37.26N 93.36W
05/07/2008  E50 MPH          GREENE             MO   OFFICIAL NWS OBS

            WIND GUSTS OF 45 TO 50 MPH ESTIMATED AT THE NATIONAL
            WEATHER SERVICE OFFICE.

&&

BARJENBRUCH
Special weather statement, May 7, 1:15 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 PM CDT WED MAY 7 2008

MOZ055-067>070-078>081-092-071900-
WRIGHT MO-POLK MO-LACLEDE MO-CEDAR MO-DALLAS MO-PULASKI MO-HICKORY MO-
ST. CLAIR MO-CAMDEN MO-BENTON MO-
115 PM CDT WED MAY 7 2008

...SIGNIFICANT WEATHER ALERT FOR CAMDEN...CEDAR...DALLAS...HICKORY...
LACLEDE...NORTHERN POLK...NORTHERN WRIGHT...PULASKI...SOUTHERN BENTON
AND ST. CLAIR COUNTIES UNTIL 200 PM CDT...

AT 112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STOCKTON TO BUFFALO
TO 9 MILES NORTHEAST OF HARTVILLE...OR ALONG A LINE EXTENDING FROM
STOCKTON TO BUFFALO TO 14 MILES NORTHWEST OF MOUNTAIN GROVE...MOVING
NORTH AT 54 MPH.

THESE STORMS WILL BE NEAR...
  HUMANSVILLE BY 125 PM CDT.
  URBANA AND LEBANON BY 130 PM CDT.
  WEAUBLEAU BY 135 PM CDT.
  WHEATLAND...MACKS CREEK AND HERMITAGE BY 140 PM CDT.
  OSCEOLA AND FORT LEONARD WOOD BY 145 PM CDT.
  RICHLAND...LOWRY CITY AND CAMDENTON BY 150 PM CDT.

THE TOWNS OF TWIN BRIDGES...POLK...LONG LANE...GOODSON...DUNNEGAN...
COMPETITION...ARNICA...WINDYVILLE...PUMPKIN CENTER AND PLAD ARE IN
THE PATH OF THESE STORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN
MILE MARKERS 110 AND 162.

WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

SCHAUMANN
Local storm report, May 7, 1:27 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
127 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLASH FLOOD      PITTSBURG               37.41N 94.70W
05/07/2008                   CRAWFORD           KS   TRAINED SPOTTER

            SEVERAL MAIN STREETS IN PITTSBURG ARE FLOODED WITH CARS
            STRANDED IN SEVERAL LOCATIONS.

&&

BARJENBRUCH
Local storm report, May 7, 1:41 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
141 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      LAMAR                   37.49N 94.28W
05/07/2008                   BARTON             MO   CO-OP OBSERVER

            A LOCAL COOPERATIVE OBSERVER REPORTED 2.47 INCHES OF
            RAINFALL SINCE 7 AM WITH MANY STREAMS AND CREEKS AROUND
            LAMAR BEGINNING TO SPILL OUT OF THEIR BANKS AND FLOOD THE
            SURROUNDING AREA.

&&

JLT
Local storm report, May 7, 1:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 PM CDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     FLASH FLOOD      WEST MINERAL            37.28N 94.92W
05/07/2008                   CHEROKEE           KS   EMERGENCY MNGR

            SEVERAL ROADS FLOODED BY LIGHTNING CREEK.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 9:15 AM CDTRiver Flood WarningSGFJasper3 days
May 7, 9:42 AM CDTFlash Flood WarningSGFBarton, Jasper, Vernon12 hr
May 7, 9:46 AM CDTFlash Flood WarningSGFMcDonald, Newton12 hr
May 7, 10:20 AM CDTSevere Thunderstorm WarningSGFDallas, Polk25 min
May 7, 10:26 AM CDTAreal Flood AdvisorySGFGreene2 hr
May 7, 12:22 PM CDTAreal Flood AdvisorySGFLaclede, Phelps, Pulaski3 hr
May 7, 12:55 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster23 min
May 7, 12:58 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dade, Dallas, Hickory and 4 more6 hr
May 7, 2:07 PM CDTRiver Flood WarningSGFVernon5 days
May 7, 2:07 PM CDTRiver Flood WarningSGFCedar68 hr
May 7, 2:07 PM CDTRiver Flood WarningSGFPulaski13 hr
May 7, 2:07 PM CDTRiver Flood WarningSGFVernon6 days
May 7, 3:06 PM CDTAreal Flood AdvisorySGFLaclede, Maries, Phelps, Pulaski3 hr
May 7, 3:50 PM CDTRiver Flood WarningSGFJasper41 hr
May 7, 5:21 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dade, Dallas, Hickory and 8 more5 hr
May 7, 2:07 PM CDTRiver Flood WarningSGFBourbon13 hr
May 7, 2:07 PM CDTRiver Flood WarningSGFBourbon19 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.